MAUDE Adverse Event Report: Abbott Medical Navitor Transcatheter Aortic Valve; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Transcatheter Aortic Valve; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVTR-27
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor valve was selected for implant using a flexnav delivery system (ds).The patient has a horizontal anatomy with an aortic valve angle measured as 62 degrees.Aortic valve calcium was scored as moderate.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 20mm, non-abbott balloon.During the procedure, at 80 percent, the valve was placed at a depth of 3-4mm below the annulus.Upon full release, the valve migrated into the ascending aorta.Post-procedure on the same day, the patient was developed with valve insufficiency and stenosis.On the following day, the valve was explanted and replaced with an unspecified (brand) valve surgically.The patient current health status is unknown.The final outcome was reportedly "recovered with sequelae".On follow-up, the patient had an extended hospitalization to 10 days.The patient is in a stable condition.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Transcatheter Aortic Valve
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50098169
Report Number2135147-2026-05206
Device Sequence Number10271286
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)281021
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number11130723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown